# SDR C2XA99IA244

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407232
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT OUTBOARD STRINGER 21 WAS FOUND TO BE CORRODED FORWARD OF FRAME 40.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR IAW ATR42-320 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
